# SDR AWXA960381

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 328-344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7848 - DURING ROUTINE SCHEDULED C-16 MAINTENANCE CHECK, FOUND CORROSION ON SEAT TRACK AT STATION 328-344, RBL 45, WL 208.  REMOVED, FABRICATED AND INSTALLED PER SRM 51-10-1, 51-21-41.  (M)
